# SDR IPXA2020111862525

- Difficulty date: November 18, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 68,809 hours, 15,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A 1R EXIT DOOR SIGN LOOSE.  INSTALLED 1R EMERGENCY EXIT IDENTIFIER SIGN, IAW AMM 33 52 05.  OPERATIONS CHECK GOOD.
